MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960820250
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Ischemia (1942)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that ischemia and hypotension occurred.A 2.50 x 20 mm agent drug-coated balloon (dcb) was selected for use.Aggressive pre-dilatation was performed for in-stent restenosis (isr) at the ostial circumflex, left anterior descending artery (lad), and left main bifurcation using nc emerge and non-boston scientific balloons.The device was prepared according to standard protocol.During attempted delivery to the ostial circumflex, the agent balloon encountered resistance and failed to cross easily.Multiple attempts with deep guide engagement led to ischemia.The balloon was eventually successfully advanced and inflated; however, after 30 seconds of inflation, the patient developed severe hypotension, requiring administration of neo-synephrine (neo), deflation of the agent balloon, and disengagement of the guide catheter.Further neo-synephrine was administered, and the patient was instructed to cough to mitigate the risk of cardiac arrest.After 20 seconds, the hypotension resolved, and the procedure was successfully completed without further complications.The patient fully recovered.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22299034
Report Number2124215-2025-40360
Device Sequence Number9227719
Product Code OOB
UDI-Device Identifier00191506014803
UDI-Public(01)00191506014803(17)260419(10)2988H24
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/19/2026
Device Model NumberH7493960820250
Device Catalogue NumberH7493960820250
Device Lot Number02988H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date06/20/2025
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown